# SDR DALA2022080905420

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A300*
- Aircraft serial: 339
- Aircraft time: 86,473 hours, 39,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3234 -ATO- AT LOW SPEED DUE TO DISPLAY OF ELEC GEN 2 FAULT MESSAGE. CORRECTIVE ACTION: DEFERRED #2 IDG PER MEL 24-20-01A AND CONTINUED. (9182360)
